EconPapers    
Economics at your fingertips  
 

A New Iterative Scheme of Modified Mann Iteration in Banach Space

Jinzuo Chen, Dingping Wu and Caifen Zhang

Abstract and Applied Analysis, 2014, vol. 2014, 1-9

Abstract:

We introduce the modified iterations of Mann's type for nonexpansive mappings and asymptotically nonexpansive mappings to have the strong convergence in a uniformly convex Banach space. We study approximation of common fixed point of asymptotically nonexpansive mappings in Banach space by using a new iterative scheme. Applications to the accretive operators are also included.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/264909.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/264909.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:264909

DOI: 10.1155/2014/264909

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:264909